Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mandy F

Quit Minocycline 5 Weeks Ago And Skin Is Going Berzerk

I took Minocycline for a little over a month to clear some moderate body acne, and it made my face start breaking out in tiny little under the skin bumps that itched! (My face was previously clear) So, my derm told me to immediately stop taking the Minocycline. I have heard that quitting an oral antibiotic can trigger breakouts for a while. But, it's been 5 weeks since I stopped taking it, and my skin hasn't been this bad since I was a teen-ager! (I'm 38 now) I was just wondering if anyone else has had this happen to them after quitting an antibiotic, and how long it lasted until their skin returned to 'normal'. I'm hoping there is some light at the end of this tunnel. :)

Share this post


Link to post
Share on other sites

I quit taking minocycline a couple of months ago, but I didn't have that many problems with it. I would assume that your skin got accustomed to the antibiotic. Maybe if you stick it out your breakouts will go back down to the way they were before. Or you might want to concider trying another medication that you're not allergic to. Either way best wishes.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×